# SDR SWIA200515575

- Difficulty date: September 21, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 19,457 hours, 28,688 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN ON OVERHEAD BIN AT SEATS 9B/9C DOES NOT LIGHT UP.  REPAIRED BROKEN WIRE AT EMERGENCY SIGN OF SEAT 9BC, OPERATIONAL CHECK GOOD.
